# SDR ASOA2015072613387

- Difficulty date: July 26, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 30,274 hours, 27,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT MAIN PAX DOOR LEVER IS STICKING WHEN TRYING TO OPEN DOOR.   REMOVED DEBRIS & TRASH FROM DOOR OPERATING MECHANISM.  MAIN DOOR OPERATES OPENS AND CLOSES NORMALLY NOW IAW AMM 52-11-03.
